Change search
ReferencesLink to record
Permanent link

Direct link
On the Electromagnetic Scattering Problem for an Infinite Dielectric Cylinder of an Arbitrary Cross Section Located in the Wedge
1999 (English)In: J. Math. Phys., 1999, Vol. 40, no 10, pp. 4888-4902Article in journal (Refereed)
Place, publisher, year, edition, pages
1999.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-22077OAI: oai:DiVA.org:kau-22077DiVA: diva2:595753
Available from: 2013-01-21 Created: 2013-01-21 Last updated: 2016-06-09

Open Access in DiVA

No full text

Other links

http://ojps.aip.org/getpdf/servlet/GetPDFServlet?filetype=pdf&id=JMAPAQ000040000010004888000001&idtype=cvips

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link